MathSciNet Relay Station
MathSciNet bibliographic data
MR1011987 14L15 (11G20)
Sekiguchi, T.; Oort, F.; Suwa, N. On the deformation of Artin-Schreier to Kummer. Ann. Sci. École Norm. Sup. (4) 22 (1989), no. 3, 345–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement